This my 3rd cycle in two years and I have never had any gyno side-effects until this time around. 1st cycle was trenE/testE, 2nd cycle anavar/testE, and this cycle testE 600mg week/TrenE 200mg week. (300 Test Mon and thurs. 100 Tren Mon and Thurs.) Same exact doses as my 1st cycle.
I have also been taking Clomidex as my AI for the last 2 weeks.
I am getting ready for my 4th pin of the cycle and the rock hard/sensitive NICKLE SIZED GROWTH UNDER MY RIGHT NIPPLE seems to be getting bigger. I went to the Dr. and she told me that it is definitely breast tissue.
She also made it very clear that this should not be happening naturally at 33 years old. I am definitely nervous, but don’t won’t to abruptly stop my cycle either. I cannot figure out why this same stack worked great for me over a year ago with no side effects and is now killing me going in to my third week.
I have read tons of advice on different forums and there seems to be no common answer. Since TrenE does not aromatize, it seems crazy that I would be having these problems, especially with clomidex in the mix. Is there another AI, (IE: Aromasin) that will knock this out without me stopping my cycle, or do I need to bail out now? Are the effects of aromatization (1st signs of bitch tits) reversable?
Is there a way to cut it off now so that I may continue on my cycle? Am I taking too much/little Test and that is causing it? I am not willing to have this problem continue, no matter how great the potential gains may be. I appreciate your insight.